# SDR AALA20050431

- Difficulty date: July 9, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL SEAT MOUNTED AND FIRST CLASS GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AT CONTROL MODULE AB5 1 AND AB5 3 FOR SEAT MOUNTED EMERGENCY LIGHTS.  INSERTED LOOSE WIRES AT SEAT 17D AND CHARGED BATTERY FOR FIRST CLASS GALLEY EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
